# SDR QXEA200700326

- Difficulty date: February 24, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 19,331 hours, 28,146 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hanger Assy
- Condition: Corroded
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FOUND LEFT NR 4 FLAP TRACK INBOARD HANGER UPPER BOLT BUSHING IS CORRODED.  REPAIRED IAW SRM 57-50-42.
